# SDR ZZDA2007253

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Nlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NOSE GEAR INDICATOR DOES NOT INDICATE GREEN.  RELAMPED NLG INDICATOR, OPS CHECKS GOOD REF AMM 33-00.
